# SDR UPS07550238

- Difficulty date: June 29, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 24,502 hours, 16,986 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 313N305039
- Condition: Debonded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON AFT FAIRING INBD AND OUTBD SKIN FORWARD END UPPER CORNER DISBONDED AND WORN SURFACE (PANEL RACK).  REPAIRS ACCOMPLISHED PER FINAL EA NR 757-5451-27-A1704 AND UPS FILE NUMBER 757-54-20083, REPAIR WAS IDENTIFIED PER STEP NR 11 OF FINAL EA.
